MathSciNet Relay Station
MathSciNet bibliographic data
MR1344608 11F22 (11F03 20D08)
Cohn, Harvey; McKay, John Spontaneous generation of modular invariants. Math. Comp. 65 (1996), no. 215, 1295–1309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement